# SDR UPS98226432

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CRACK ON WEB ABOVE NR 2 ENGINE HORIZONTAL FIREWALL RT SIDE AT BS 1380.  NEW WEB FABRICATED AND INSTALLED IAW DRAWING 65-17555.
